# SDR 2004FA0000659

- Difficulty date: June 30, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N8159M
- Make and model: Cessna T210M
- Aircraft serial: 21062032
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 7560052
- Condition: Loose
- Location: Fuel System
- Part time: 3,667 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD 2000-06-01 HAS STAND PIPE MEASUREMENT AT 1.68 INCHES.  FOUND STAND PIPE LONG AT 1.75.6.  REPLACED WITH NEW FUEL STRAINER WITH STAND PIPE AT 1.68 (AT FLIGHT ICE FOUND STAND PIPE LOOSE ON OTHER AND LIKE AIRCRAFT.  AC; 8159 TT 3667.
